MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; QUALITY CONTROL MATERIAL
Model Number 7314
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that he ran control tests with the contour next one meter and obtained readings of 151 mg/dl at 9:23 p.M., 219 mg/dl at 9:25 p.M.And 227 mg/dl at 9:32 p.M.The meter did not automatically mark it as control tests, and so the readings will be displayed as blood results when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
As per the contour next control solution user manual, squeeze a small drop of solution onto a clean, non-absorbent surface.The customer did not follow this instruction.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section and a4 as the customer's weight was not provided.
 
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, an in-house contour® next one meter with serial # (b)(6), in-house contour® next test strips from lot # 3fhec43a and in-house contour® next control solution from lot # 3bv2g17 were used for in-house testing in five replicates.All control tests were reproducible and fell within the control ranges of 113-141 mg/dl.The control results obtained with the in-house testing were properly marked as control results.

Brand Name
CONTOUR NEXT
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
BIONOSTICS, INC. BUSINESS TRADE NAME: RNA MEDICAL
registration number: 1220649
7 jackson rd.
devens MA 01434
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key20594325
Report Number1810909-2024-00167
Device Sequence Number18344061
Product Code JJX
UDI-Device Identifier10301937314015
UDI-Public10301937314015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number7314
Device Lot Number3BV2G17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/02/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale